American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14M10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Indranil Biswas. Tangent bundle of a complete intersection. Trans. Amer. Math. Soc. 362 (2010) 3149-3160. MR 2592950.
Abstract, references, and article information   
View Article: PDF

[2] Dave Benson. An algebraic model for chains on $\Omega BG{}^{^\wedge }_p$. Trans. Amer. Math. Soc. 361 (2009) 2225-2242. MR 2465835.
Abstract, references, and article information   
View Article: PDF

[3] Dimitrios I. Dais and Martin Henk. On the equations defining toric l.c.i.-singularities. Trans. Amer. Math. Soc. 355 (2003) 4955-4984. MR 1997591.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Mark Andrea A. de Cataldo. A finiteness theorem for low-codimensional nonsingular subvarieties of quadrics. Trans. Amer. Math. Soc. 349 (1997) 2359-2370. MR 1376545.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Vincenzo Di Gennaro. A bound on the geometric genus of projective varieties verifying certain flag conditions. Trans. Amer. Math. Soc. 349 (1997) 1121-1151. MR 1390976.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Sung-Ock Kim. Noether-Lefschetz locus for surfaces . Trans. Amer. Math. Soc. 324 (1991) 369-384. MR 1043861.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Giorgio Bolondi and Juan C. Migliore. The structure of an even liaison class . Trans. Amer. Math. Soc. 316 (1989) 1-37. MR 968882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Richard Fedder. $F$-purity and rational singularity in graded complete intersection rings . Trans. Amer. Math. Soc. 301 (1987) 47-62. MR 879562.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] M. Boratyński. On a conormal module of smooth set theoretic complete intersections . Trans. Amer. Math. Soc. 296 (1986) 291-300. MR 837812.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Timothy Sauer. Nonstable reflexive sheaves on ${\bf P}\sp{3}$ . Trans. Amer. Math. Soc. 281 (1984) 633-655. MR 722766.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] A. S. Libgober and J. W. Wood. On the topological structure of even-dimensional complete intersections . Trans. Amer. Math. Soc. 267 (1981) 637-660. MR 626495.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] David Eisenbud. Homological algebra on a complete intersection, with an application to group representations . Trans. Amer. Math. Soc. 260 (1980) 35-64. MR 570778.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] James Hornell. The multiplicity function of a local ring . Trans. Amer. Math. Soc. 220 (1976) 321-341. MR 0409491.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] D. S. Rim. Torsion differentials and deformation . Trans. Amer. Math. Soc. 169 (1972) 257-278. MR 0342513.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1